MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE EXTRA SUPPORT GUIDEWIRE; BALLOON ANGIOPLASTY GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION CHOICE EXTRA SUPPORT GUIDEWIRE; BALLOON ANGIOPLASTY GUIDEWIRE
Model Number H7491211901J1
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
During pci of the circumflex artery, while physician was attempting to place pci wire across the stenotic lesion the proximal flexible portion of the wire tip broke off and remained in the circumflex artery.Multiple attempts were made to retrieve the broken wire from the vessel but all failed.

Brand Name
CHOICE EXTRA SUPPORT GUIDEWIRE
Common Device Name
BALLOON ANGIOPLASTY GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8836435
Report Number8836435
Device Sequence Number11451304
Product Code DQX
UDI-Device Identifier08714729193685
UDI-Public08714729193685
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
Report Date (Section F) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7491211901J1
Device Catalogue NumberH7491211901J1
Device Lot Number22721978
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/15/2019
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Date Report Sent to FDA07/16/2019